Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Corrigendum and improvement to ``Chaotic solution for the Black-Scholes equation''


Authors: Hassan Emamirad, Gisèle Ruiz Goldstein and Jerome A. Goldstein
Journal: Proc. Amer. Math. Soc. 142 (2014), 4385-4386
MSC (2010): Primary 47D06, 91B28
DOI: https://doi.org/10.1090/S0002-9939-2014-12135-6
Published electronically: July 21, 2014
Original Article: Proc. Amer. Math. Soc. 140 (2012), 2043-2052
Full-text PDF

Abstract | Similar Articles | Additional Information

Abstract: We correct an error and improve the main result in our paper Chaotic solution for the Black-Scholes equation, Proc. Amer. Math. Soc. 140 (2012), no. 6, 2043-2052.


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 47D06, 91B28

Retrieve articles in all journals with MSC (2010): 47D06, 91B28


Additional Information

Hassan Emamirad
Affiliation: Laboratoire de Mathématiques, Université de Poitiers, teleport 2, BP 179, 86960 Chassneuil du Poitou, Cedex, France
Email: emamirad@math.univ-poitiers.fr

Gisèle Ruiz Goldstein
Affiliation: Department of Mathematical Sciences, The University of Memphis, Memphis, Tennessee 38152
Email: ggoldste@memphis.edu

Jerome A. Goldstein
Affiliation: Department of Mathematical Sciences, The University of Memphis, Memphis, Tennessee 38152
Email: jgoldste@memphis.edu

DOI: https://doi.org/10.1090/S0002-9939-2014-12135-6
Keywords: Hypercyclic and chaotic semigroup, Black-Scholes equation.
Received by editor(s): December 10, 2012
Published electronically: July 21, 2014
Additional Notes: This research was in part supported by a grant from IPM #91470221
Communicated by: Thomas Schlumprecht
Article copyright: © Copyright 2014 American Mathematical Society